# SDR DHL2002741020

- Difficulty date: December 7, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR DIFFICULT TO CLOSE PROPERLY. MAIN ENTRY DOOR 2ND FROM BOTTOM AFT STOP NOT CONTACTING.   ADJUSTED 2ND FROM BOTTOM AFT ON MAIN ENTRY DOOR OPS CHECKED OK AS PER M/M  52-11-01.
